# SDR AALA20020622

- Difficulty date: May 7, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  RECONNECTED TAIL CONE OVERHEAD EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
